# SDR HEEA0013144

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6321 · Main Rotor Brake
- Part: Disc
- Part number: 133273
- Condition: Warped
- Location: Rotor Brake
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3000 HOUR OVERHAUL DUE.   BRAKE DISC WARPED. SCRAPPED PART.  REPLACED WITH SERVICEABLE PART.
